| Model Number |
E SERIES |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "defib pad short" message and failed self test.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction of "defib pad short" was not replicated or confirmed.A system interconnection cable was replaced as a precaution.The reported malfunction of "failed self test" was observed during testing.However, the reported problem could not be duplicated.The system board, the high voltage module and system interconnection cables were replaced as a precaution.The device was recertified and returned to the customer.The electrode pads were not returned to zoll medical corporation as part of this investigation.Analysis of reports of this type has not identified an increase in trend.